# SDR USAA2014061600007

- Difficulty date: June 11, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 64
- Aircraft time: 77,300 hours, 34,837 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R50370089206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK CORROSION ON SEAT TRACK AT FRAME 54+15 INCHES, RBL 51.  REPLACED SEAT TRACK AT FRAME 54+15 INCHES, RBL 51 IAW SRM 53-41-15-201 & EA 105989.
